Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Hernandez Bilbao

    Pérdida ponderal

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. Shorr Score

    risk score for MRSA pneumonia

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  3. NMIBC

    Para cálculo de indicação de tratamento adjuvante no tumor vesical não músculo invasivo

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. Post-concussion scale

    Prognostic tool

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  5. PAWSS

    Alternative to CIWA. Recently discussed on EM-RAP as faster than CIWA and w very good sensitivity & specificity.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  7. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. Atice

    The Adaptation to the intensive care environment (ATICE) scale. ATICE. This scale contains two domains: (a) Consciousness (two questions) (b) tolerance (three questions). The total score is a sum of two domains, ranging from 0 (extremely poor adaptation) to 20 (very good adaptation). *Adapted from De Jonghe BD, Cook D, Griffith L, et al. Adaptation to the intensive care environment (ATICE): Development and validation of a new sedation assessment instrument. Crit Care Med 2003;31:2344-2354

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  10. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  11. H score (HLH)

    Contemporary practice has moved away from “four out of eight” criteria for HLH and favours the use of the H score https://www.mdcalc.com/calc/10089/hscore-reactive-hemophagocytic-syndrome

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  12. Leipzig score

    Para diagnóstico de doença de Wilson.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  13. Hammersmith

    Creatinine calcium clearance calculator for ruling out familial hypocalciruic hypercalcaemia

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  15. Índice de Truelove-Witts modificado

    Enfermedad Inflamatoria intestinal

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. Score wilkins

    Clasificacion en estenosis mitral de acuerdo a caracteristicas de la valvula

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  17. COWS

    consider including COWS, a scale for assessing level of opioid withdrawal

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  18. Critério de Boston.

    Critério usado na classificação de insuficiência cardíaca. Muito importante!

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  19. K

    Kfre
    Kidney failure risk equation

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  20. Frac et Caroc

    Pour évaluer le risque de fracture des patients.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories